Trouble ahead w/abx conflict
Houston, there's a problem. I am on David Wheldoni's protocol, almost to the letter, and it's been going just ducky. Something happened two days ago and I may have a problem ahead. I woke to find four little 'pimples' behind and below my right ear. They itched. I figured heat rash or chafing from a high parka collar. I happened to run into a friend who's a nurse and she said 'that looks like spider bites'. They were swelling a bit and starting to itch and hurt. Another friend said it looked like an allergic reaction to something (but there is NO other outbreak anywhere but this one spot). The little spots now look like angry mosquito bites and there is swelling below this 'bitten' area, extending downward, which I think might be a gland (?). It seems to me I should not be reacting like this as I am ON abxi. What if I need a different abxi to treat whatever this swelling is? Do I hiatus from the protocol (NOT something I want to do, by any means)? Could another antibiotic be safely added to the current cocktail? And it HURTS, like the occasional throbbing/stabbing pain at the beginning of an earache, though it's not in the ear, but below it. Can I take aspirin? Yes, yes, I know; I'll see a real doctor if it doesn't begin to subside tomorrow. I was allergy tested before starting abx and I doubt it's that, but this is scary. Does spider venom do this? So many questions!